Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Mom Confessions Mom Confessions

Is this too much?

Anonymous
Posted by Anonymous
  • 17 Replies

Obviously my pharmacist thinks all of this is fine, but I can't help that I'm putting too much into my body.

1000mg   metformin 2x a day (diabetes)
100mg     Januvia 1x a day (diabetes)
15mg       Actos 1x a day (diabetes)
80mg       Lipator 1x a day (high cholesterol)
100mg     Losartan 1x a day (high blood pressure)
12.5mg    Coreg 2x a day (high blood pressure
200mg    Gabapentin 3x a day (neurpathy)
30mg      Cymbalta 1x a day (depression) eta

I also take pain pills when needed (not often), Ibuprofen quite often and now have a script for a ketamine/amitriptyline cream for pain.  And just FYI....my high blood pressure and high cholesterol are not from being over weight or eating poorly, I've dealt with both my entire life. And I do eat a very healthy diet, even more so after I found out I was diabetic. 

Posted by Anonymous on Sep. 7, 2013 at 1:09 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
LadyVoldemort
by on Sep. 7, 2013 at 1:10 AM
Has it had a negative effect on you yet or is this all new?
LeslieandBerlyn
by Silver Member on Sep. 7, 2013 at 1:11 AM
Ive heard horror stories about amitriptyline
LiesLiesLies
by on Sep. 7, 2013 at 1:12 AM
Are you overweight?
Anonymous
by Anonymous 1 - Original Poster on Sep. 7, 2013 at 1:13 AM

I've been ok with all of it until we recently added the gabi, Cymbalta (edited because I forgot about that one) and the pain cream.  The three of those seem to have put me into a zombie like state. 

Anonymous
by Anonymous 1 - Original Poster on Sep. 7, 2013 at 1:14 AM

Not really, I could stand to lose 10lbs, but nothing major.

Quoting LiesLiesLies:

Are you overweight?


Sassy762
by CAFE SASSY HBIC on Sep. 7, 2013 at 1:14 AM
1 mom liked this

What does your doctor/doctors think....the pharmacist doesn't prescribe them for you. Does the pharmacist make sure they don't interact with each other negatively??

MomOf3AngelBabe
by on Sep. 7, 2013 at 1:15 AM

Ketamine cream??

I used to take Amitriptyline. Stuff is HORRID for weight gain.  I think you need another doc for a second opinion. Looks like your doc is doubling up. I was on 19 medications about 9 years ago. I had a pill for everything. It was killing me. I was told that if you take TWO or more meds, theres a 98% chance that theyre working AGAINST each other causing chaos in your body. It was true. Good luck hun! 

Anonymous
by Anonymous 1 - Original Poster on Sep. 7, 2013 at 1:16 AM
1 mom liked this

Everything is ran through their computer system to check for negative reactions to each other.  So far I'm ok....I think....lol!

Quoting Sassy762:

What does your doctor/doctors think....the pharmacist doesn't prescribe them for you. Does the pharmacist make sure they don't interact with each other negatively??


Anonymous
by Anonymous 1 - Original Poster on Sep. 7, 2013 at 1:18 AM
1 mom liked this

Yeah, I had to go to a special pharmacy just to get it and my normal pharmacist had no idea you could put ketamine in a cream.  But yeah, every time they add a new medication I can't help but think it's doing me more harm than good.  I would like to stop taking most of them, but am too afraid that of what that would do.  Can't win for losing type of thing.

Quoting MomOf3AngelBabe:

Ketamine cream??

I used to take Amitriptyline. Stuff is HORRID for weight gain.  I think you need another doc for a second opinion. Looks like your doc is doubling up. I was on 19 medications about 9 years ago. I had a pill for everything. It was killing me. I was told that if you take TWO or more meds, theres a 98% chance that theyre working AGAINST each other causing chaos in your body. It was true. Good luck hun! 


SWEET737
by Bronze Member on Sep. 7, 2013 at 1:32 AM

My mom was taking Lipitor for high cholesterol and she kept complaining about her body being in a lot of pain. I think she was only taking 40 mg. I notice you are taking 80 mg. Have you notice that symptom? Once I read that Lipitor is causing people to have a lot of body aches, I told my mom about it and the decrease her dosage then eventually took her off of it. She started taking Cholestor  Care pills from the home shopping network and was getting great results. If you have time, look up the pills Cholestor Care from Andrew Lessman. You can read all the reviews and even take the print out on the ingredients(etc) to your doctor to see what they think. 

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN